I am taking 10mg makteero 1omg abilify and 100 lamictal... the problem is that my feelings for loved ones is dead. i feel cold or distant. is that normal?
Not familiar with makteero, but am with Abilify and Lamictal. These last two should not make your feelings for loved ones deadened. I believe it is more likely symptoms for which you are taking these medications. While these medications will decrease the manic feelings as well as the depressed ones it shouldn't cause you to be void of flat of affect as it is called. I would discuss with the prescribing doctor and if not already, consider counseling.
Hi, hala! I have to agree with Laurie that your meds (I'm not familiar with makteero either) are probably not fully controlling your symptoms. Bipolar depression is difficult to treat and your medications are still at a fairly low dosage. I suggest you speak with your doctor about how you're feeling ~ different medications may or may not work for each individual, but there are more that you can try if this cocktail isn't working.
Seroquel and Geodon are the two antipsychotics most often prescribed for BP and valproate and lithium are excellent mood stabilizers.
Best wishes, WCV
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Mar 2012 • 1 answer
Posted 22 Mar 2012 • 2 answers
Posted 28 Dec 2013 • 14 answers
Posted 18 Jan 2015 • 3 answers
Posted 23 Jan 2015 • 7 answers